# SDR 06FDEA1727

- Difficulty date: May 5, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: ARC2126501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP INBD HINGE FITTING AFT STRUT NR 2 BOLT HOLE FOUND WITH CORROSION.  REPAIR CARRIED OUT AT LT WING OUTBD FLAP INBD HINGE FITTING AFT STRUT NR 2 BOLT HOLE AS PER FEDEX EA NR 1-5750-97750, TITLE: "WINGS - OUTBOARD TRAILING EDGE FLAP, LT I/B SUPPORT STRUT, CORROSION REPAIR".  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
